# SDR MWEA00058

- Difficulty date: February 9, 2000
- Submitted: February 15, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 85,815 hours, 88,805 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: 59121667
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN AFT LEFT SIDE OF VERTICAL STABILIZER ABOVE TRAILING EDGE OF RUDDER.  MAINTENANCE FABRICATED AND INSTALLED SKIN REPAIR DOUBLER.
